Alert archive / Iowa / Flash Flood Warnings in 2014

Flash Flood Warning 7, NWS Quad Cities, IA

June 19, 2014Dubuque County, Jackson County, Jones County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 19, 2014, 3:37 PM CDT for Dubuque County, Jackson County, Jones County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 3:37 PM CDT (20:37 UTC)
Expired
Jun 19, 2014, 9:30 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Dubuque County, IA, Jackson County, IA, Jones County, IA

The radar

The Quad Cities radar (KDVN), 93 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 3:45 PM CDTHEAVY RAIN 1.741 Nnw Monticello, IA1.50 TO 1.74 FROM 315PM TO 345PM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.6 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
137 J/kg
Mixed-layer CIN
-248 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

508 
WGUS53 KDVN 192037
FFWDVN
IAC061-097-105-200230-
/O.NEW.KDVN.FF.W.0007.140619T2037Z-140620T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
337 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN JACKSON COUNTY IN EAST CENTRAL IOWA...
  NORTHERN JONES COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF ANAMOSA...
  DUBUQUE COUNTY IN NORTHEAST IOWA...
  THIS INCLUDES THE CITY OF DUBUQUE...

* UNTIL 930 PM CDT

* AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING IS POSSIBLE FROM THUNDERSTORMS ALONG A LINE EXTENDING 
  FROM LUXEMBURG TO 9 MILES SOUTH OF CASCADE...OR ALONG A LINE EXTENDING
  FROM 21 MILES NORTHWEST OF DUBUQUE TO 17 MILES NORTHWEST OF
  MAQUOKETA...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOLY
  CROSS...BANKSTON...EPWORTH...BERNARD...PEOSTA...RICKARDSVILLE...
  CENTRALIA...BALLTOWN...SHERRILL...DURANGO...ASBURY...ZWINGLE...
  SAGEVILLE...LA MOTTE AND ST. DONATUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF FLOOD-PRONE
AND LOW LYING AREAS. MOVE IMMEDIATELY FROM THESE AREAS TO HIGHER
GROUND.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4264 9071 4254 9063 4248 9066 4243 9056
      4241 9055 4238 9047 4226 9058 4222 9081
      4218 9092 4209 9136 4229 9136 4230 9113
      4263 9114 4265 9091 4268 9088

$$

DLF
2 follow-up statements
104 
WGUS73 KDVN 192220
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
520 PM CDT THU JUN 19 2014

IAC061-097-105-200230-
/O.CON.KDVN.FF.W.0007.000000T0000Z-140620T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-DUBUQUE IA-JONES IA-
520 PM CDT THU JUN 19 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHERN JONES...DUBUQUE AND NORTHWESTERN JACKSON COUNTIES...

AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SHERRILL TO 11 MILES SOUTHEAST OF
LA MOTTE...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF DUBUQUE TO
15 MILES SOUTH OF GALENA...MOVING EAST AT 30 MPH.

THESE THUNDERSTORMS WITH EXCESSIVE RAIN WILL OTHERWISE REMAIN OVER
MAINLY RURAL AREAS OF THE INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN AN INCH IS EXPECTED.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4264 9071 4254 9063 4248 9066 4243 9056
      4241 9055 4238 9047 4226 9058 4222 9081
      4218 9092 4209 9136 4229 9136 4230 9113
      4263 9114 4265 9091 4268 9088

$$

HAASE
963 
WGUS73 KDVN 192334
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
634 PM CDT THU JUN 19 2014

IAC061-097-105-192344-
/O.CAN.KDVN.FF.W.0007.000000T0000Z-140620T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON IA-DUBUQUE IA-JONES IA-
634 PM CDT THU JUN 19 2014

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN JONES...
DUBUQUE AND NORTHWESTERN JACKSON COUNTIES...

NO REPORTS OF FLOODING HAS BEEN RECEIVED BY LAW ENFORCEMENT AND THE 
THREAT OF HEAVY RAIN HAS ENDED. THEREFORE...THE FLASH FLOOD WARNING 
HAS BEEN CANCELLED.

LAT...LON 4264 9071 4254 9063 4248 9066 4243 9056
      4241 9055 4238 9047 4226 9058 4222 9081
      4218 9092 4209 9136 4229 9136 4230 9113
      4263 9114 4265 9091 4268 9088

$$

HAASE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:30 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 19, 3:30 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
330 PM CDT THU JUN 19 2014

.SYNOPSIS...
ISSUED AT 325 PM CDT THU JUN 19 2014

SQUALL LINE MOVING ACROSS EASTERN IA AT MID AFTERNOON ASSOCIATED
WITH THE STRONGEST MOISTURE TRANSPORT WITH PRECIPITABLE WATERS OF
2 INCHES. ISOLATED STRONG WINDS AND TORRENTIAL RAINS OF 1 TO 2
INCHES IN A SHORT TIME WITH THE STRONGER STORMS. A SECOND SQUALL
LINE WAS IN WESTERN IA ALONG A COLD FRONT. A WARM FRONT ALSO
EXTENDED NEAR I-80. TEMPERATURES WERE IN THE MID 80S WITH DEWPOINTS
IN THE LOWER 70S.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 325 PM CDT THU JUN 19 2014

FORECAST FOCUS ON LOCALIZED SIGNIFICANT FLASH FLOODING THIS
EVENING ALONG WITH ISOLATED DAMAGING WINDS. FLASH FLOOD WATCH WILL
REMAIN IN EFFECT THROUGH MUCH OF THE NIGHT FOR LOCATIONS NORTH OF
INTERSTATE 80.

TONIGHT...LOCALIZED SIGNIFICANT FLASH FLOODING EXPECTED LATE THIS
AFTERNOON AND THIS EVENING AS SQUALL LINE IN EASTERN IA WILL
GRADUALLY PUSH EASTWARD ACROSS THE CWA. LOCATIONS NORTH OF I-80
WILL BE THE MOST PRONE TO FLASH FLOODING DUE TO PREVIOUS ROUNDS OF
HEAVY RAIN THE PAST SEVERAL DAYS. PRECIPITABLE WATERS OF OVER 2
INCHES IS IN THE 99TH PERCENTILE FOR JUNE. THIS WILL BE FOLLOWED
BY THE SECOND LINE OF STORMS WHICH SHOULD MOVE INTO THE CWA LATER
THIS EVENING. THE WEAK COLD FRONT WILL PUSH INTO THE CWA LATE
TONIGHT WITH DECREASING POPS AS THE FRONT MOVES THROUGH. MINIMUM
TEMPERATURES WILL BE IN THE UPPER 60S TO LOWER 70S.

FRIDAY...WEAK COLD FRONT EXITS THE CWA IN THE MORNING WITH
NORTHWEST WINDS BEHIND THE FRONT BUT IT WILL STILL REMAIN WARM AND
HUMID. THIS IS MORE OF A WIND SHIFT LINE ACTUALLY. WILL ONLY HAVE
A CHANCE OF STORMS IN THE MORNING IN OUR EASTERN CWA BUT SHOULD BE
DRY ACROSS THE ENTIRE CWA IN THE AFTERNOON. HIGH TEMPERATURES WILL
BE IN THE MID TO UPPER 80S.

.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 325 PM CDT THU JUN 19 2014

SATURDAY THROUGH MONDAY...ANOTHER ACTIVE PATTERN WITH A SLOW
MOVING UPPER LEVEL TROUGH INTERACTING WITH A WARM MOIST AND
UNSTABLE AIRMASS. THIS WILL AGAIN SUPPORT PERIODIC EPISODES OF
THUNDERSTORMS WITH TORRENTIAL RAINS AND FLASH FLOODING POSSIBLE.
HIGH TEMPERATURES WILL BE IN THE 80S WITH DEWPOINTS WELL INTO THE
60S TO LOWER 70S.

TUESDAY THROUGH THURSDAY...MODELS SUGGEST A NORTHWEST FLOW
RETURNING WITH HIGH PRESSURE OVER THE GREAT LAKES. THIS SHOULD
ALLOW FOR A FEW DAYS TO DRY OUT BEFORE THE PATTERN GETS ACTIVE
AGAIN TOWARDS THE END OF NEXT WEEK AND THE FOLLOWING WEEKEND.

&&

.HYDROLOGY...
ISSUED AT 325 PM CDT THU JUN 19 2014

DUE TO RECENT HEAVY RAINFALL THE PAST SEVERAL DAYS...MANY AREA
SOILS ARE WELL SATURATED...ESPECIALLY IN OUR NORTHERN CWA. ALSO
EXTREMELY HEAVY RAINS HAVE FALLEN ACROSS NORTHERN IA AND SOUTHERN
AND EASTERN MN DURING THE PAST WEEK OR TWO. SEVERAL AREA RIVERS HAVE
RISEN OR WILL RISE ABOVE FLOOD STAGE IN THE NEXT FEW DAYS. PLUS...SOME
OF THE RIVERS ARE FORECASTED TO RISE TO MODERATE FLOOD STAGE INCLUDING
THE MISSISSIPPI RIVER. SOME OF THE CRESTS WILL NOT OCCUR FOR AT LEAST
A WEEK. SEE THE LATEST FLOOD STATEMENTS AND WARNINGS FOR THE LATEST
FORECAST ON AREA RIVERS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 320 PM CDT THU JUN 19 2014

VFR TO PATCHY VFR OUT AHEAD OF MAIN LINE OF STORMS NOW PUSHING
TOWARD EASTERN IA THROUGH 3 PM THIS AFTERNOON...THEN MVFR TO
LOCALIZED IFR CONDITIONS AS THE INITIAL LINE OF STORMS PUSHES
THROUGH THE TAF SITES FROM 3-6 PM CDT. SOME VARIABLE WIND GUSTS UP
TO 45 KTS POSSIBLE WITH THE STRONGER STORMS...ALONG WITH VERY
HEAVY RAINFALL. AFTER THAT...THE TRANSITION TO MORE ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH MIDNIGHT WITH LOW MVFR TO IFR
FROM HEAVY RAIN AND LOW CIGS POSSIBLE. LESS WIND THREAT AFTER 7 PM
CDT. SOUTH TO SOUTHEAST WINDS OF 8-13 KTS THIS AFTERNOON AND
EVENING...THEN MAINLY LIGHT SOUTHEAST OVERNIGHT UNTIL WIND SWITCH
TO THE WEST BY FRI MORNING. AFTER SHOWERS/STORMS LET UP LATER
TONIGHT...SOME LOW MVFR OR EVEN IFR CIGS POSSIBLE INTO EARLY FRI
MORNING BEFORE LIFTING AS FRI MORNING PROGRESSES. SOME AMBIENT
2-4SM FOG AS WELL AFTER MIDNIGHT BEFORE WEST WINDS INCREASE AFTER
DAWN FRI AM.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR BENTON-BUCHANAN-
     CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.

IL...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-JO DAVIESS-
     STEPHENSON-WHITESIDE.

MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...HAASE
AVIATION...12
HYDROLOGY...HAASE
Hazardous weather outlook, Jun 19, 4:16 AM CDT, 11 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
416 AM CDT THU JUN 19 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-200915-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
416 AM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL AGAIN BE SEEN ACROSS THE AREA TODAY AND
TONIGHT. HEAVY RAINFALL IS LIKELY DUE TO VERY HIGH MOISTURE
LEVELS IN THE ATMOSPHERE.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS FOR
AREAS WEST OF A DUBUQUE...IOWA TO KIRKSVILLE...MISSOURI LINE. THE
PRIMARY THREATS LOOKS TO BE DAMAGING WINDS AND LARGE HAIL.
HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS WILL BE SEEN ACROSS THE AREA ON FRIDAY. ALTHOUGH NO
SEVERE STORMS ARE EXPECTED...A FEW OF THE STORMS COULD BE STRONG.

AN ACTIVE WEATHER PATTERN WILL CONTINUE ACROSS THE AREA FROM LATE
SATURDAY AFTERNOON THROUGH NEXT TUESDAY. THERE IS A DAILY CHANCE
OF THUNDERSTORMS FROM SATURDAY AFTERNOON THROUGH TUESDAY.

RIGHT NOW NO SEVERE STORMS ARE ANTICIPATED SATURDAY AFTERNOON AND
SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND TONIGHT.
RAINFALL REPORTS OF AN INCH OR MORE ARE APPRECIATED.

In the hours before

Local storm report, Jun 19, 2:53 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      4 W STANLEY             42.64N 91.89W
06/19/2014                   BUCHANAN           IA   CO-OP OBSERVER

            WEST BUFFALO CREEK IS FLOWING OVER ROADS. WATER RISING ON
            THE COWS IN FIELDS. VERY HEAVY RAIN OCCURRING.

&&

TEO
Special weather statement, Jun 19, 3:06 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT THU JUN 19 2014

IAZ052>054-064>068-077-078-ILZ015-192100-
CEDAR-CLINTON-JACKSON-JOHNSON-JONES-LINN-LOUISA-MUSCATINE-ROCK
ISLAND-SCOTT-WASHINGTON-
306 PM CDT THU JUN 19 2014

...LINE OF STRONG THUNDERTSORMS MOVING ACROSS THE AREA...

AT 300 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE MACBRIDE STATE
PARK TO HILLS TO COTTER...MOVING NORTHEAST AT 30 MPH.

* THUNDERSTORMS WILL BE NEAR...
  COLUMBUS JUNCTION AND COLUMBUS CITY AROUND 310 PM CDT...
  CONESVILLE AND WEST BRANCH AROUND 315 PM CDT...
  LISBON...MOUNT VERNON AND NICHOLS AROUND 320 PM CDT...
  LETTS AND WEST LIBERTY AROUND 325 PM CDT...
  ATALISSA AROUND 335 PM CDT...

WINDS UP TO 50 MPH...HEAVY RAIN...ARE EXPECTED WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

EXPECT PONDING OF WATER ON ROADS AND IN LOW-LYING AREAS.

LAT...LON 4217 9092 4186 9079 4145 9081 4117 9156
      4158 9154 4189 9167
TIME...MOT...LOC 2004Z 243DEG 24KT 4185 9152 4162 9142
          4130 9144

12
Local storm report, Jun 19, 3:07 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
307 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     FLASH FLOOD      4 W STANLEY             42.64N 91.89W
06/19/2014                   BUCHANAN           IA   CO-OP OBSERVER

            OTTER CREEK IS FLOWING OVER ROADS. WATER RISING ON THE
            COWS IN FIELDS. VERY HEAVY RAIN OCCURRING. CORRECTED
            CREEK NAME.

&&

TEO
Local storm report, Jun 19, 3:10 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
310 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     HEAVY RAIN       4 W STANLEY             42.64N 91.89W
06/19/2014  M2.90 INCH       BUCHANAN           IA   CO-OP OBSERVER

            FROM 951AM UNTIL 307PM. FROM 7AM YESTERDAY UNTIL 951AM
            TODAY 1.39 INCHES. 4.29 INCHES TOTAL.

&&

TEO
Local storm report, Jun 19, 3:19 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
319 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0316 PM     FLASH FLOOD      4 W INDEPENDENCE        42.47N 91.97W
06/19/2014                   BUCHANAN           IA   TRAINED SPOTTER

            WATER WITH STRONG CURRENT FLOWING ACROSS 939 IN SEVERAL
            LOCATIONS.

&&

DMD
Local storm report, Jun 19, 3:28 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
328 PM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     FLASH FLOOD      1 W INDEPENDENCE        42.47N 91.90W
06/19/2014                   BUCHANAN           IA   TRAINED SPOTTER

            STREET FLOODING WITH WATER OVER ROADS UP TO THE CURBS.

&&

TEO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 11:46 PM CDTFlash Flood WarningDVNDelaware, Dubuque, Jackson, Jones6 hr
Jun 19, 1:56 AM CDTFlash Flood WatchDVNBenton, Buchanan, Clinton, Delaware, Dubuque, Jackson and 2 more19 hr
Jun 19, 11:13 AM CDTRiver Flood WarningDVNIowa, Johnson27 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNDubuque, Jackson23 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNClinton, Scott25 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNMuscatine, Scott27 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNDes Moines, Louisa30 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNDes Moines31 days
Jun 19, 12:30 PM CDTRiver Flood WarningDVNDes Moines, Lee32 days
Jun 19, 1:15 PM CDTSpecial Weather StatementDVNBenton, Iowa, Keokuk60 min
Jun 19, 2:04 PM CDTSevere Thunderstorm WarningDVNBenton, Cedar, Iowa, Johnson, Jones, Linn41 min
Jun 19, 2:27 PM CDTFlash Flood WarningDVNBenton, Buchanan, Delaware, Iowa, Linn6 hr
Jun 19, 3:06 PM CDTSpecial Weather StatementDVNCedar, Muscatine54 min
Jun 19, 3:48 PM CDTSpecial Weather StatementDVNDubuque57 min
Jun 19, 4:16 PM CDTSpecial Weather StatementDVNDes Moines59 min
Jun 19, 4:28 PM CDTSpecial Weather StatementDVNClinton, Jackson, Scott62 min

Nearby

Flash Flood Warnings in Iowa, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.